# SDR TSAA9933495

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED BATTERY PACK FOR NR 4 AND NR 6 POSITION FLOOR LIGHT DUE TO LOW.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
